Lymphadenitis associated with the administration of clindamycin

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)164-165
Number of pages2
JournalAmerican Journal of Medicine
Volume103
Issue number2
StatePublished - 1997

Fingerprint

Lymphadenitis
Clindamycin
Anti-Bacterial Agents

ASJC Scopus subject areas

  • Nursing(all)

Cite this

Lymphadenitis associated with the administration of clindamycin. / Southern P.M., Jr.

In: American Journal of Medicine, Vol. 103, No. 2, 1997, p. 164-165.

Research output: Contribution to journalArticle

@article{29ac206ce4ef4925a5963fbc5dafbf11,
title = "Lymphadenitis associated with the administration of clindamycin",
author = "{Southern P.M.}, Jr",
year = "1997",
language = "English (US)",
volume = "103",
pages = "164--165",
journal = "American Journal of Medicine",
issn = "0002-9343",
publisher = "Elsevier Inc.",
number = "2",

}

TY - JOUR

T1 - Lymphadenitis associated with the administration of clindamycin

AU - Southern P.M., Jr

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=0030802534&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030802534&partnerID=8YFLogxK

M3 - Article

VL - 103

SP - 164

EP - 165

JO - American Journal of Medicine

JF - American Journal of Medicine

SN - 0002-9343

IS - 2

ER -